# SDR SWAA2024041875913

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8885Q
- Make and model: Boeing 737-8
- Aircraft serial: 67961
- Aircraft time: 1,827 hours, 1,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT LED FLASH RED.<[01] REMOVED AND REPLACED BATTERY REF. CMM 25-60-13.
